# SDR FDEA201006182052

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53778807202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBEAM HAS 3X1 INCH CORROSION UNDER NR 1L CARGO LOADING ROLLER TRACK AT FR 33.  REMOVED CORROSION AND CHECKED MATERIAL LOSS FOUND 100 PERCENT LOSS.  REPAIRED FLOORBEAM IAW SRM 53-10-15, PAGE 237.
